Bartoszyński, Tomek and Judah, Haim, Set theory, on the structure of the real line, A K Peters, 1995.
Baumgartner, James E. and Laver, Richard, Iterated perfect-set forcing, Annals of Mathematical Logic, vol. 17 (1979), pp. 271–288.
Blass, A., Combinatorial cardinal characteristics of the continuum, Handbook of set theory (Foreman, Matthew and Kanamori, Akihiro, editors), vol. 1, Springer, 2010, pp. 395–490.
Blass, Andreas, Applications of superperfect forcing and its relatives, Set theory and its applications (Steprāns, Juris and Watson, Steve, editors), Lecture Notes in Mathematics, vol. 1401, 1989, pp. 18–40.
Blass, Andreas and Shelah, Saharon, There may be simple Pℵ1- and Pℵ2-points and the Rudin-Keisler ordering may be downward directed, Annals of Pure and Applied Logic vol. 33 (1987), pp. 213–243.
Brendle, Jörg, Cardinal invariants of the continuum and combinatorics on uncountable cardinals, Annals of Pure and Applied Logic, vol. 144 (2006), pp. 43–72.
Broverman, Samuel, Ginsburg, John, Kunen, Kenneth, and Tall, Franklin, Topologies determined by σ-ideals on ω1, Canadian Journal of Mathematics, vol. 30 (1978), pp. 1306–1312.
Devlin, Keith J. and Shelah, Saharon, A weak version of ♢ which follows from 2ℵ0 < 2ℵ1, Israel Journal of Mathematics, vol. 29 (1978), pp. 239–247.
Džamonja, Mirna and Shelah, Saharon, ♣ does not imply the existence of a Suslin tree, Israel Journal of Mathematics, vol. 113 (1999), pp. 163–204.
Fuchino, Sakaé, Mildenberger, Heike, Shelah, Saharon, and Vojtáš, Peter, On absolutely divergent series, Fundamenta Mathematicae, vol. 160 (1999), pp. 255–268.
Fuchino, Sakaé, Shelah, Saharon, and Soukup, Lajos, Sticks and clubs, Annals of Pure and Applied Logic, vol. 90 (1997), pp. 57–77, math.LO/9804153.
Hrušák, Michal, Life in the Sacks model, Acta Universitatis Carolinae. Mathematica et Physica, vol. 42 (2001), pp. 43–58.
Jech, Thomas, Set theory, Springer, 2003, the Third Millenium Edition, revised and expanded.
Moore, Justin Tatch, Hrušák, Michael, and Džamonja, Mirna, Parametrized ♢ principles, Transactions of the American Mathematical Society, vol. 356 (2004), pp. 2281–2306.
Ostaszewski, A. J., A perfectly normal countably compact scattered space which is not strongly zero-dimensional, Journal of the London Mathematical Society. Second Series, vol. 14 (1976), no. 1, pp. 167–177.
Rosłanowski, Andrzej and Shelah, Saharon, Norms on possibilities. I. Forcing with trees and creatures, Memoirs of the American Mathematical Society, vol. 141 (AMS, 1999), no. 671.
Shelah, Saharon, Proper and improper forcing, 2nd ed., Springer, 1998.
Truss, J. K., The noncommutativity of random and generic extensions, this Journal, vol. 48 (1983), no. 4, pp. 1008–1012.